MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP Medline; TTL1LYR 16FR10ML 100%SILI UMST TR

MEDLINE INDUSTRIES LP Medline; TTL1LYR 16FR10ML 100%SILI UMST TR
Model Number URO170816S
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that an inpatient with urinary retention had a urinary catheter inserted.The registered nurse reported the catheter became dislodged and another catheter was required to be inserted.According to the physician the original catheter was placed on (b)(6) 2022 in which 30ml's of fluid was used to inflate the balloon port without difficulty.On (b)(6) 2022 the registered nurse reported that his patient's catheter became dislodged and the balloon was deflated.The nurse flushed the balloon with fluid and the balloon would not inflate and fluid would leak out.Another catheter was required to be inserted.The patient is now stable.The sample was not returned for evaluation.No additional information is available.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that an inpatient with urinary retention had a urinary catheter inserted.The registered nurse reported the catheter became dislodged and another catheter was required to be inserted.

Brand Name
Medline
Common Device Name
TTL1LYR 16FR10ML 100%SILI UMST TR
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
karen trutsch
three lakes drive
northfield, IL 60093
MDR Report Key13592412
Report Number1417592-2022-00017
Device Sequence Number4753025
Product Code OHR
UDI-Device Identifier10889942126828
UDI-Public10889942126828
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberURO170816S
Device Catalogue NumberURO170816S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2022
Initial Report FDA Received Date02/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale